# SDR AALA201610069001

- Difficulty date: October 5, 2016
- Submitted: October 6, 2016
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 53,281 hours, 19,895 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT MARKER AT DOOR R4 MISSING LENS. INSTALLED LENS IAW AMM 33-51-13.
